I've been on Cymbalta 30 mg for 3 weeks for severe anxiety... it is helping a bit... about a week ago my doc put me on 60 mg and I thought I was going to die!! I felt so stoned... a feeling of a high and low at the same time... so I went back to 30 mg two days later... but now my doc says I must go back up to 60 mg... I am terrified!!! How long will the feeling stoned not able to function last??? Anyone have this experience??? I couldn't even go to work... I felt I was loosing it until I lowered my dose back to 30 mg...
Doctors can only make suggestions. Are you seeing a Psych doc? You may want to see if your doctor will let you stay on the lower dose for a few more weeks to see if it will help you. It takes 4-8 weeks to reach a therapeutic level. If you feel that the lower dose it better for you for now then tell your doctor that is how you feel. You have every right to take the dose you feel is best for you.
Hope it works out for you, be strong :)
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2009 • 1 answer
I'm concerned over taking cymbalta along with 8 other meds..i'm on 60 mg. daily, of cymbalta, and on
Posted 8 Dec 2010 • 1 answer
Posted 11 Oct 2011 • 5 answers
Hi there, I have been on 90 mg of cymbalta for 6 years. When starting cymbalta I did not experience?
Posted 28 Feb 2014 • 1 answer
Anxiety - Looking for help with panic attack questions. My husband has GAD. He has been on some form
Posted 24 Sep 2015 • 2 answers